MathSciNet Relay Station
MathSciNet bibliographic data
MR2531656 (2010c:13002) 13A30 (05C25 13F20 13F55)
Benedetti, Bruno; Constantinescu, Alexandru; Varbaro, Matteo Dimension, depth and zero-divisors of the algebra of basic $K$-covers of a graph. Matematiche (Catania) 63 (2008), no. 2, 117–156 (2009).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement